Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Awful menstration periods/endometriosis~please~I need help...

I am having a really bad time w/my periods. I am wondering if anyone can tell me if there is anything that they have found to help(asside from the pill). I am having all the crazy mood swings w/PMS plus the pain of endo. Also,I am having the worst clotty/heavy cycles ever. I would greatly appreciate any advice.

Answer Question
 
Anonymous

Asked by Anonymous at 10:59 AM on Dec. 4, 2009 in Health

Answers (8)
  • Your best bet would be to see your GYN, there are a lot of options out there. I had a hystectomy at 30 because of Endo.
    Zakysmommy

    Answer by Zakysmommy at 11:03 AM on Dec. 4, 2009

  • Well, to ease the pain, yo can't sit around lying on the couch the whole day. You have to get up and move around.Take some Motrin,tylinol.drink water.I don't think there's anything you can do about the flow or the clots. Hope you feel better!!
    MamasAngelPie

    Answer by MamasAngelPie at 11:05 AM on Dec. 4, 2009

  • BELIEVE ME,I don't spend my days on the couch. I get grumpy but I take care of business. It is a problem though when you are in public and bleed through everything and anything.
    I have to go see a doctor. I have not gotten many suggestions here???
    Anonymous

    Answer by Anonymous at 11:33 AM on Dec. 4, 2009

  • I feel your pain! Literally. I never had any problems with this until after my 4th baby was born and my husband had a vasectomy. I felt that I didnt need the BC pill anymore because I was using it strictly for birth control anyway, but I had taken it for a very LONG time, the same kind and I guess my body just had a hard time adjusting to the changes. I noticed immediately that my periods were much heavier, and much more painful and the PMS was outrageous. I would start feeling depressed and moody about ovulation time and it would last about 7 days and right before I would start, it would ease up. Then I would begin cramping and it would hurt really bad on the side that I ovulated from and shoot around my hip and down my leg and sometimes I could feel it into my ankles. Tylenol was worthless, motrin was worthless, unless I took enough to choke a horse, and now I use Naproxen first, 1000 mg and when it wears off in 4 hrs CONT.
    momofsaee4

    Answer by momofsaee4 at 11:46 AM on Dec. 4, 2009

  • I switch over to Hydrocodone because the naproxen has a 1000 mg limit per day. It wears off in 4 hours so I cant take anymore until the next day. The hydro is tylenol based so its strong enough to help, but sometimes I can still feel it. I bleed like a freakin stuck pig for 36 hours with clotting too and then it abrubtly stops. Its the weirdest thing. I was diagnosed with mild endometriosis and she did tell me that because I have had this many children, this was common. I am looking to return to a previous doctor I used a few year ago and go on natural compounded hormonal supplements. Its like BC, but its not. Its just compounded hormone supplements based on what my body is short on. They will do bloodwork first and then determine if I have enough estrogen, testosterone, and progesterone and give me supplements based on what I am low in. Google and ask around about natural compounded hormone supplements and find a good GYN. GL
    momofsaee4

    Answer by momofsaee4 at 11:51 AM on Dec. 4, 2009

  • I got lasered so my endometriosis is almost gone but I can't have kids (have had them). You should excercise, drink fluids and stay away from super salty and sweet foods during that time of the month. It worsens the PMS symptoms. For the pain, the doc can help but they may suggest different pills to keep bleeding to a minimal. That clotting and stuff is an issue. Call the doc.
    Anonymous

    Answer by Anonymous at 12:01 PM on Dec. 4, 2009

  • I have me second IUD and it helped in the beginng for the pain but now Im going to have a hysterectomy at 32 becasue the endo pain is getting really bad. my dr said that i should get the depo or the pill and it would help with pain. neither helps. talk to your dr and see what they say good luck
    tazamaraz96

    Answer by tazamaraz96 at 7:14 PM on Dec. 5, 2009

  • Oh,Thank you all. I was starting feel like I was completely crazy and nobody else had gone through this junk.
    I just started my PMSing. When I had my surgery the doc put something called "placers" behind my overies. they are to keep them from sticking to the back of my uterous. I just had the most awful burning pain behind my right overie. I took some hydrocodone and I could still feel it. Momofsaee4,do you feel like a hystorectomy is an option for you?
    My dh and I have the two kids and we are settled on no more but I still don't want a hysto.
    Anonymous

    Answer by Anonymous at 11:39 AM on Dec. 26, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN